# SDR GTIA010103

- Difficulty date: April 3, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING PORTION NO LIGHTS.  FOUND DISCONNECTED WIRES AT SEVERAL AREA, RECONNECTED WIRES.  OPS CHECK NORMAL.  (M)
